The partial derivative-Equation, Duality, and Holomorphic Forms on a Reduced Complex Space
Journal article, 2021

We solve the partial derivative-equation for (p, q)-forms locally on any reduced pure-dimensional complex space and we prove an explicit version of Serre duality by introducing suitable concrete fine sheaves of certain (p, q)-currents. In particular this gives a condition for the partial derivative-equation to be globally solvable. Our results also give information about holomorphic p-forms on singular spaces.

Serre duality

Complex space

partial derivative equation

Holomorphic forms


Håkan Samuelsson

Chalmers, Mathematical Sciences, Algebra and geometry

University of Gothenburg

Journal of Geometric Analysis

1050-6926 (ISSN)

Vol. 31 2 1786-1820

Subject Categories

Computational Mathematics


Mathematical Analysis



More information

Latest update

6/1/2021 7